Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
  • Users Online:140
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2013  |  Volume : 27  |  Issue : 1  |  Page : 44-45

Accidental epidural injection of Atropine


MGM Medical College and LSK Hospital, Kishungunj, Bihar, India

Correspondence Address:
Udayan Bakshi
MGM Medical College and LSK Hospital, Kishungunj, Bihar
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0970-5333.114869

Rights and Permissions

Intrathecal injection of drugs for anesthesia, regional analgesia, and chronic pain management are common practice now. Local anesthetic, adjuvants, and opioids are in common use. Human error in the Operation Theater and the Intensive Care Unit setup is also known and reported, due to stress and overwork. A case of unintentional atropine injection intrathecally, which was closely observed for any untoward effects, is reported here.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2390    
    Printed75    
    Emailed0    
    PDF Downloaded229    
    Comments [Add]    

Recommend this journal